# SDR 2024F00239

- Difficulty date: August 27, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Aircraft: N533CM
- Make and model: Cessna 525B
- Aircraft serial: 525B0182
- Aircraft time: 4,337 hours, 3,437 cycles
- Engine: Wilint FJ443A
- Engine time: 4,305 hours, 3,409 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 1H7518
- Part serial: 5BC87
- Condition: Leaking
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

N533CM 525B-0182 WAS IN ROUTE FROM MIA TO C29. WHILE IN ROUTE AND ON DESCENT AT 34,000 FEET CREW REPORTED AIRCRAFT DEPRESSURIZATION FOLLOWED BY EMER PRESS ANNUNCIATOR ILLUMINATED. CREW DECLARED AN EMERGENCY AND DIVERTED TO KMKE. THIS WAS A PART 135 TRIP WITH 1 PASSENGER ON BOARD. CREW LANDED THE AIRCRAFT SAFELY.
